# SDR AALA202208122993

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737
- Aircraft serial: 44468
- Aircraft time: 4,235 hours, 1,625 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVORATORY DOOR LOCK DOES NOT LOCK PROPERLY. PASSENGER LOCKED IN LAVORATORY DUE TO INOPERABLE LOCK ON INSIDE OF DOOR. LAVORATORY DOOR LOCK ASSEMBLY OPERATION CHECK NORMAL IN ACCORDANCE WITH CMM25-40-65.
